Alert archive / Texas / Flash Flood Warnings in 2004
Flash Flood Warning 5, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at May 1, 2004, 4:41 AM CDT for Rusk County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2004, 4:41 AM CDT (09:41 UTC)
- Expired
- May 1, 2004, 7:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Shreveport, LA
- Area
- Counties, with a storm outline in the text
County Rusk County, TX
The radar
The Shreveport radar (KSHV), 98 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 9.7 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2142 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1062 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KSHV 010947 FFWSHV TXC401-011245- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 441 AM CDT SAT MAY 1 2004 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLASH FLOOD WARNING FOR... RUSK COUNTY IN NORTHEAST TEXAS * UNTIL 745 AM CDT * AT 435 AM CDT...SHREVEPORT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM THUNDERSTORMS ACROSS MUCH OF RUSK COUNTY. TWO TO THREE INCHES OF RAIN HAS FALLEN OVER THE PAST COUPLE OF HOURS...AND THUNDERSTORMS MOVING NORTHEAST OVER THE SAME AREA WILL ALLOW FOR AN ADDITIONAL COUPLE OF INCHES OF RAIN...WHICH COULD CAUSE SOME FLASH FLOODING. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. REPEATING...THE NATIONAL WEATHER SERVICE HAS ISSUED A FLASH FLOOD WARNING FOR... RUSK COUNTY IN NORTHEAST TEXAS UNTIL 745 AM CDT. LAT...LON 3222 9490 3193 9497 3194 9459 3230 9466 $$
1 follow-up statement
000 WGUS74 KSHV 011232 FFSSHV TXC401-011245- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 725 AM CDT SAT MAY 1 2004 ...FLASH FLOOD WARNING FOR RUSK COUNTY IN NORTHEAST TEXAS...WILL BE ALLOWED TO EXPIRE AT 745 AM CDT... AT 730 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR IN SHREVEPORT...CONTINUED TO INDICATE LIGHT TO MODERATE RAIN ACROSS RUSK COUNTY. EARLIER THUNDERSTORMS PRODUCED BETWEEN ONE AND THREE INCHES OF RAIN...WHICH CAUSED HIGH WATER OVER NUMEROUS COUNTY ROADS. HOWEVER...THE STRONGEST THUNDERSTORMS WITH THE VERY HEAVY RAINFALL...HAVE SHIFTED SOUTH OUT OF RUSK COUNTY...WITH ONLY LIGHT TO OCCASIONALLY MODERATE RAIN ACROSS THE COUNTY...WHICH WILL ALLOW THE WATER TO RECEDE. $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at May 1, 4:08 AM CDT, 33 minutes earlier.
Area forecast discussion, May 1, 4:08 AM CDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 408 AM CDT SAT MAY 1 2004 .DISCUSSION... FRONT WILL CONTINUE MARCHING ON THIS MORNING WITH SEVERE WEATHER THREAT CONTINUING AS WELL. PREVIOUS WATCH CONTINUES UNTIL 7AM EXCLUDING THE EXTREME NW COUNTIES WHICH HAVE BEEN CANCELED AS THE LEADING LINE AND MAIN SEVERE THREAT HAS PASSED...ALTHOUGH RAIN AND THUNDERSTORMS WILL CONTINUE OVER THE NW SECTIONS THROUGH THE MORNING. 2ND WATCH WILL GO THROUGH 900 AM...WITH ALL OTHER PARISHES AND COUNTIES INCLUDED EXCEPT EXTREME SE LA PARISHES. FRONT LOOKING TO CONTINUE TO DUMP LARGE AMOUNTS OF RAINFALL AND SO THREAT OF HEAVY RAINFALL EXISTING...WILL GO WITH A FLOOD WATCH FOR TODAY FOR COUNTIES NEAR THE MAIN CONVECTION AND EASTWARD. MAIN SEVERE WEATHER ACTIVITY SO FAR HAS BEEN STRAIGHT LINE WINDS AND SOME MARGINAL HAIL. FRONT SHOULD BE CLEANING UP THROUGH THE AREA THIS EVENING...WITH MOST OF THE RAIN ENDING BY MIDNIGHT...MAYBE A FEW STRAGGLERS ACROSS NE/C LA LATE. AFTER THAT...WILL BE SMOOTH SAILING FOR THE BEGINNING OF THE WEEK...WITH HIGH PRESSURE BUILDING IN BEHIND THE FRONT...AND NO POPS THROUGH MID WEEK. && .PRELIMINARY POINT TEMPS/POPS... SHV 73 50 71 48 / 80 30 0 0 MLU 75 52 70 47 / 80 40 10 0 TXK 68 48 72 48 / 80 20 0 0 TYR 68 47 73 49 / 80 20 0 0 LFK 72 49 73 49 / 80 30 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...FLOOD WATCH FOR TODAY FOR AR ZONES 60-61-70>73. LA...FLOOD WATCH FOR TODAY ALL N LA ZONES. OK...NONE. TX...FLOOD WATCH FOR TODAY FOR ZONES 125-126-136>138-149>153- 165>167. && 20
Hazardous weather outlook, Apr 30, 12:00 PM CDT, 16 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT FRI APR 30 2004 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-011100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT FRI APR 30 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... AN UPPER LEVEL SHORTWAVE WILL MOVE ACROSS THE SOUTHERN TWO THIRDS OF THE AREA THIS AFTERNOON AHEAD OF THE APPROACHING COLD FRONT. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TODAY ASSOCIATED WITH THIS SYSTEM...BUT ANY SEVERE ACTIVITY SHOULD BE ISOLATED. A SECOND UPPER LEVEL SYSTEM WILL MOVE INTO THE PLAINS TODAY. THE ASSOCIATED COLD FRONT...IS EXPECTED TO REACH SOUTHEAST OKLAHOMA AND ADJACENT AREAS OF SOUTHWEST ARKANSAS TONIGHT. A LINE OF THUNDERSTORMS IS EXPECTED WITH THIS COLD FRONT AS IT MOVES INTO THE REGION. SOME STORMS MAY BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY HAZARDS. IN ADDITION...VERY HEAVY RAINFALL IS POSSIBLE ACROSS SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AND EAST TEXAS TONIGHT...AS A SLOW MOVING COLD FRONT COULD ALLOW FOR THUNDERSTORMS TO MOVE OVER THE SAME AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THE COLD FRONT WILL CONTINUE TO MOVE THROUGH THE FORECAST AREA ON SATURDAY...AND IS EXPECTED TO PUSH THROUGH THE MAJORITY OF THE AREA BY THE END OF SATURDAY NIGHT. A LINE OF THUNDERSTORMS IS AGAIN EXPECTED ON SATURDAY AS IT MOVES THROUGH THE REGION. SOME STORMS MAY BECOME SEVERE AS THEY MOVE ACROSS THE AREA...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY HAZARDS. ALSO...VERY HEAVY RAINFALL COULD OCCUR ACROSS THE ENTIRE REGION ON SATURDAY...AS THE COLD FRONT MOVES SLOWLY THROUGH THE REGION...ALLOWING THUNDERSTORMS TO MOVE OVER THE SAME AREA. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...MAY BE NEEDED THIS EVENING NORTHWEST AND LATER TONIGHT ELSEWHERE. 22
In the hours before
Local storm report, May 1, 2:10 AM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
210 AM CDT SAT MAY 01 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1253 AM TSTM WND DMG 4 SW PITTSBURG 32.96N 95.01W
05/01/2004 CAMP TX LAW ENFORCEMENT
TREES DOWN ACROSS FM 556
0104 AM TSTM WND GST 3 S MOUNT PLEASANT 33.12N 94.98W
05/01/2004 59 MPH TITUS TX AWOS
0155 AM TSTM WND GST NEW BOSTON 33.46N 94.42W
05/01/2004 60 MPH BOWIE TX TRAINED SPOTTER
&&
17Special weather statement, May 1, 2:45 AM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 245 AM CDT SAT MAY 1 2004 ARZ050-051-059>061-070>072-LAZ001>003-010-OKZ077-TXZ096-097-108>112- 124>126-136>138-149>153-165-011200- ANGELINA-BOSSIER-BOWIE-CADDO-CAMP-CASS-CHEROKEE-COLUMBIA-DE SOTO- FRANKLIN-GREGG-HARRISON-HEMPSTEAD-HOWARD-LAFAYETTE-LITTLE RIVER- MARION-MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NEVADA-PANOLA- RED RIVER TX-RUSK-SEVIER-SHELBY-SMITH-TITUS-UPSHUR-WEBSTER-WOOD- 245 AM CDT SAT MAY 1 2004 ...SEVERE THUNDERSTORM WATCH NUMBER 139 CONTINUES IN EFFECT UNTIL 700 AM CDT SATURDAY FOR PARTS OF SOUTHWEST ARKANSAS... FAR NORTHWEST LOUISIANA...EXTREME SOUTHEAST OKLAHOMA...AND FOR CENTRAL AND NORTHEAST TEXAS... A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. HAIL...STRONG AND DAMAGING WINDS...AND DANGEROUS LIGHTNING ARE POSSIBLE. DOPPLER WEATHER RADAR IN SHREVEPORT INDICATED A LARGE AREA OF SHOWERS AND THUNDERSTORMS OVER THE FOUR STATE REGION WEST OF A PRESCOTT TO BRADLEY ARKANSAS...PLAIN DEALING AND OIL CITY LOUISIANA AND MARSHALL...LONGVIEW...AND TUSK TEXAS LINE. STRONG TO SEVERE THUNDERSTORMS WERE ALONG A BAND FROM NEAR ASHDOWN TO TEXARKANA AND FOUKE ARKANSAS...AND FROM NEAR WINONA TO TYLER AND NOONDAY TEXAS. 06
Local storm report, May 1, 2:56 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
256 AM CDT SAT MAY 01 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0237 AM HAIL LINDALE 32.51N 95.41W
05/01/2004 0.75 INCH SMITH TX LAW ENFORCEMENT
AT INTERSTATE 20
0238 AM HAIL TYLER 32.33N 95.30W
05/01/2004 0.75 INCH SMITH TX AMATEUR RADIO
ALONG THE NORTH LOOP
&&
17Local storm report, May 1, 4:14 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
414 AM CDT SAT MAY 01 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0300 AM HAIL JACKSONVILLE 31.97N 95.26W
05/01/2004 1.00 INCH CHEROKEE TX BROADCAST MEDIA
0340 AM HAIL 4 W JACKSONVILLE 31.97N 95.33W
05/01/2004 1.00 INCH CHEROKEE TX BROADCAST MEDIA
0410 AM HAIL TATUM 32.31N 94.52W
05/01/2004 0.75 INCH RUSK TX NWS EMPLOYEE
&&
17Special weather statement, May 1, 4:15 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 415 AM CDT SAT MAY 1 2004 ARZ050-051-059-OKZ077-TXZ096-097-108>111-124-010935- BOWIE-CAMP-FRANKLIN-HOWARD-LITTLE RIVER-MCCURTAIN-MORRIS- RED RIVER TX-SEVIER-TITUS-WOOD- 415 AM CDT SAT MAY 1 2004 ...AT 415 AM CDT...SEVERE THUNDERSTORM WATCH NUMBER 139 HAS BEEN CANCELED FOR THE COUNTIES OF MCCURTAIN IN SOUTHEAST OKLAHOMA AND FOR RED RIVER...BOWIE...FRANKLIN...TITUS...MORRIS... CAMP...AND WOOD. IN NORTHEAST TEXAS... SHOWERS AND ISOLATED THUNDERSTORMS CONTINUED BUT THIS AREA...BUT MORE STABLE ATMOSPHERE IN PLACE AND SEVERE WEATHER THREAT HAS DECREASED. ARZ060-061-070>072-LAZ001>003-010-TXZ112-125-126-136>138-149>153-165- 011200- ANGELINA-BOSSIER-CADDO-CASS-CHEROKEE-COLUMBIA-DE SOTO-GREGG-HARRISON- HEMPSTEAD-LAFAYETTE-MARION-MILLER-NACOGDOCHES-NEVADA-PANOLA-RUSK- SHELBY-SMITH-UPSHUR-WEBSTER- 415 AM CDT SAT MAY 1 2004 ...SEVERE THUNDERSTORM WATCH NUMBER 139 CONTINUES IN EFFECT UNTIL 700 AM CDT SATURDAY FOR PARTS OF SOUTHWEST ARKANSAS... FAR NORTHWEST LOUISIANA...EXTREME SOUTHEAST OKLAHOMA...AND FOR CENTRAL AND NORTHEAST TEXAS... A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. HAIL...STRONG AND DAMAGING WINDS...AND DANGEROUS LIGHTNING ARE POSSIBLE. DOPPLER WEATHER RADAR IN SHREVEPORT INDICATED A LARGE AREA OF SHOWERS AND THUNDERSTORMS OVER THE FOUR STATE REGION. MAIN THREAT OF SEVERE WEATHER WOULD BE EAST OF A HOPE TO TEXARKANA ARKANSAS... AND DOUGLASSVILLE...GILMER...AND TYLER TEXAS LINE. STRONG TO SEVERE THUNDERSTORMS WERE INDICATED OVER NORTHEAST TEXAS FROM NEAR JEFFERSON TO LONGVIEW...KILGORE...HENDERSON... AND JACKSONVILLE LINE. THUNDERSTORMS HAVE HAD A HISTORY OF PRODUCING LARGE HAIL AND HIGH WINDS. ARZ073-LAZ004>006-011>014-017>022-TXZ166-167-011400- BIENVILLE-CALDWELL-CLAIBORNE-GRANT-JACKSON-LA SALLE-LINCOLN- NATCHITOCHES-OUACHITA-RED RIVER LA-SABINE LA-SABINE TX-SAN AUGUSTINE- UNION AR-UNION LA-WINN- 415 AM CDT SAT MAY 1 2004 ...SEVERE THUNDERSTORM WATCH NUMBER 140 WILL REMAIN IN EFFECT FOR PARTS OF SOUTHERN ARKANSAS...NORTHERN LOUISIANA...AND A SMALL PART OF EAST CENTRAL TEXAS UNTIL 900 AM CDT... THE WATCH EXTENDED EAST OF A LINE FROM NEAR EL DORADO ARKANSAS TO HOMER...RINGGOLD...COUSHATTA...AND PLEASANT HILL AND ZWOLLE LOUISIANA. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO INCREASE OVER NORTH WEST AND NORTH CENTRAL LOUISIANA. A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. 06
Special weather statement, May 1, 4:15 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED 1ST GROUP NATIONAL WEATHER SERVICE SHREVEPORT LA 415 AM CDT SAT MAY 1 2004 ARZ050-051-059-OKZ077-TXZ096-097-108>111-124-010935- BOWIE-CAMP-FRANKLIN-HOWARD-LITTLE RIVER-MCCURTAIN-MORRIS- RED RIVER TX-SEVIER-TITUS-WOOD- 415 AM CDT SAT MAY 1 2004 ...AT 415 AM CDT...SEVERE THUNDERSTORM WATCH NUMBER 139 HAS BEEN CANCELED FOR THE COUNTIES OF MCCURTAIN IN SOUTHEAST OKLAHOMA AND FOR RED RIVER...BOWIE...FRANKLIN...TITUS...MORRIS... CAMP...AND WOOD IN NORTHEAST TEXAS...AND FOR HOWARD...LITTLE RIVER...AND SEVIER COUNTIES IN SOUTHWEST ARKANSAS... SHOWERS AND ISOLATED THUNDERSTORMS CONTINUED BUT THIS AREA...BUT MORE STABLE ATMOSPHERE IN PLACE AND SEVERE WEATHER THREAT HAS DECREASED. ARZ060-061-070>072-LAZ001>003-010-TXZ112-125-126-136>138-149>153-165- 011200- ANGELINA-BOSSIER-CADDO-CASS-CHEROKEE-COLUMBIA-DE SOTO-GREGG-HARRISON- HEMPSTEAD-LAFAYETTE-MARION-MILLER-NACOGDOCHES-NEVADA-PANOLA-RUSK- SHELBY-SMITH-UPSHUR-WEBSTER- 415 AM CDT SAT MAY 1 2004 ...SEVERE THUNDERSTORM WATCH NUMBER 139 CONTINUES IN EFFECT UNTIL 700 AM CDT SATURDAY FOR PARTS OF SOUTHWEST ARKANSAS... FAR NORTHWEST LOUISIANA...EXTREME SOUTHEAST OKLAHOMA...AND FOR CENTRAL AND NORTHEAST TEXAS... A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. HAIL...STRONG AND DAMAGING WINDS...AND DANGEROUS LIGHTNING ARE POSSIBLE. DOPPLER WEATHER RADAR IN SHREVEPORT INDICATED A LARGE AREA OF SHOWERS AND THUNDERSTORMS OVER THE FOUR STATE REGION. MAIN THREAT OF SEVERE WEATHER WOULD BE EAST OF A HOPE TO TEXARKANA ARKANSAS... AND DOUGLASSVILLE...GILMER...AND TYLER TEXAS LINE. STRONG TO SEVERE THUNDERSTORMS WERE INDICATED OVER NORTHEAST TEXAS FROM NEAR JEFFERSON TO LONGVIEW...KILGORE...HENDERSON... AND JACKSONVILLE LINE. THUNDERSTORMS HAVE HAD A HISTORY OF PRODUCING LARGE HAIL AND HIGH WINDS. ARZ073-LAZ004>006-011>014-017>022-TXZ166-167-011400- BIENVILLE-CALDWELL-CLAIBORNE-GRANT-JACKSON-LA SALLE-LINCOLN- NATCHITOCHES-OUACHITA-RED RIVER LA-SABINE LA-SABINE TX-SAN AUGUSTINE- UNION AR-UNION LA-WINN- 415 AM CDT SAT MAY 1 2004 ...SEVERE THUNDERSTORM WATCH NUMBER 140 WILL REMAIN IN EFFECT FOR PARTS OF SOUTHERN ARKANSAS...NORTHERN LOUISIANA...AND A SMALL PART OF EAST CENTRAL TEXAS UNTIL 900 AM CDT... THE WATCH EXTENDED EAST OF A LINE FROM NEAR EL DORADO ARKANSAS TO HOMER...RINGGOLD...COUSHATTA...AND PLEASANT HILL AND ZWOLLE LOUISIANA. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO INCREASE OVER NORTH WEST AND NORTH CENTRAL LOUISIANA. A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. 06
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 10:45 PM CDT | Severe Thunderstorm Warning | SHV | Red River | 30 min |
| Apr 30, 11:44 PM CDT | Severe Thunderstorm Warning | SHV | Red River | 61 min |
| Apr 30, 11:55 PM CDT | Severe Thunderstorm Warning | SHV | Franklin | 65 min |
| May 1, 12:25 AM CDT | Severe Thunderstorm Warning | SHV | Wood | 65 min |
| May 1, 12:38 AM CDT | Severe Thunderstorm Warning | SHV | Camp, Titus | 67 min |
| May 1, 1:00 AM CDT | Severe Thunderstorm Warning | SHV | Upshur | 60 min |
| May 1, 1:08 AM CDT | Severe Thunderstorm Warning | SHV | Morris | 52 min |
| May 1, 1:20 AM CDT | Severe Thunderstorm Warning | SHV | Cass | 55 min |
| May 1, 1:29 AM CDT | Severe Thunderstorm Warning | SHV | Bowie | 61 min |
| May 1, 1:33 AM CDT | Severe Thunderstorm Warning | SHV | Marion | 57 min |
| May 1, 1:41 AM CDT | Severe Thunderstorm Warning | SHV | Smith | 64 min |
| May 1, 3:08 AM CDT | Severe Thunderstorm Warning | SHV | Smith | 52 min |
| May 1, 3:17 AM CDT | Severe Thunderstorm Warning | SHV | Gregg | 58 min |
| May 1, 3:26 AM CDT | Severe Thunderstorm Warning | SHV | Rusk | 64 min |
| May 1, 3:28 AM CDT | Flash Flood Warning | SHV | Smith | 4 hr |
| May 1, 3:35 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee | 55 min |
| May 1, 3:48 AM CDT | Severe Thunderstorm Warning | SHV | Harrison | 57 min |
| May 1, 3:54 AM CDT | Severe Thunderstorm Warning | SHV | Panola | 66 min |
| May 1, 5:43 AM CDT | Flash Flood Warning | SHV | Cherokee | 3 hr |
| May 1, 6:06 AM CDT | Severe Thunderstorm Warning | SHV | Shelby | 54 min |
| May 1, 7:53 AM CDT | Flash Flood Warning | SHV | Shelby | 3 hr |
| May 1, 8:24 AM CDT | Flash Flood Warning | SHV | Nacogdoches | 4 hr |
Nearby
Flash Flood Warnings in Texas, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.